# SDR AALA201604119007

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 3,633 hours, 1,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  1R DOOR ON FLIGHT ATTENDANTS PANEL AFTER ARMING DOOR SLIDE SAYS SLIDE DISARM, THEN SAYS ONLY CHECK DOOR PRESS.  SERVICED DOOR DAMPER IAW AMM 52-10-00.
